RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 163–164 (Mi umn1394)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Necessary conditions for the decoupling of systems of PDEs of arbitrary order

O. I. Bogoyavlenskii

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1394

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 159–160

Bibliographic databases:

MSC: 35G20
Presented: В. М. Бухштабер
Accepted: 23.11.2004

Citation: O. I. Bogoyavlenskii, “Necessary conditions for the decoupling of systems of PDEs of arbitrary order”, Uspekhi Mat. Nauk, 60:1(361) (2005), 163–164; Russian Math. Surveys, 60:1 (2005), 159–160

Citation in format AMSBIB
\Bibitem{Bog05}
\by O.~I.~Bogoyavlenskii
\paper Necessary conditions for the~decoupling of systems of~PDEs of~arbitrary order
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn1394}
\crossref{https://doi.org/10.4213/rm1394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145665}
\zmath{https://zbmath.org/?q=an:1076.35009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..159B}
\elib{http://elibrary.ru/item.asp?id=25787156}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 159--160
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000813}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400007}
\elib{http://elibrary.ru/item.asp?id=13473811}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444464735}


Linking options:
  • http://mi.mathnet.ru/eng/umn1394
  • https://doi.org/10.4213/rm1394
  • http://mi.mathnet.ru/eng/umn/v60/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Tunitsky, “Decoupling of hydrodynamic-type systems into block triangular interacting subsystems”, Dokl. Math, 87:2 (2013), 229  crossref  mathscinet  zmath  isi  elib
    2. D. V. Tunitsky, “Decoupling systems of hydrodynamic type into subsystems with block-triangular interaction”, Izv. Math., 79:6 (2015), 1260–1293  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:338
    Full text:172
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020